# SDR 1218341121707

- Difficulty date: September 18, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N14834
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 193
- Aircraft time: 29,747 hours, 35,225 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Part number: S5367139028602
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FORWARD CORNER OF SURROUND STRUCTURE ON RIGHT SERVICE DOOR CRACKED.  REMOVED AND REPLACED STRUCTURE IN ACCORDANCE WITH SRM 51-25-01.
